Követés
Jon Jacobsen
Cím
Hivatkozott rá
Hivatkozott rá
Év
The Liouville–Bratu–Gelfand problem for radial operators
J Jacobsen, K Schmitt
Journal of Differential Equations 184 (1), 283-298, 2002
2382002
Analysis of a Spatiotemporal Model for a Stream Population
HW Mckenzie, Y Jin, J Jacobsen, MA Lewis
SIAM Journal on Applied Dynamical Systems 11 (2), 567-596, 2012
792012
Analysis of a Spatiotemporal Model for a Stream Population
HW Mckenzie, Y Jin, J Jacobsen, MA Lewis
SIAM Journal on Applied Dynamical Systems 11 (2), 567-596, 2012
792012
Radial solutions of quasilinear elliptic differential equations
J Jacobsen, K Schmitt
Handbook of Differential Equations: Ordinary Differential Equations 1, 359-435, 2004
482004
Turing patterns on growing spheres: the exponential case
J Gjorgjieva, J Jacobsen
Conference Publications 2007 (Special), 436-445, 2007
442007
Global bifurcation problems associated with -Hessian operators
J Jacobsen
381999
Integrodifference models for persistence in temporally varying river environments
J Jacobsen, Y Jin, MA Lewis
Journal of mathematical biology 70 (3), 549-590, 2015
322015
Monotone solutions of a nonautonomous differential equation for a sedimenting sphere
J Jacobsen, A Jayaraman, A Belmonte
arXiv preprint math-ph/0012027, 2000
222000
Monotone solutions of a nonautonomous differential equation for a sedimenting sphere
J Jacobsen, A Jayaraman, A Belmonte
arXiv preprint math-ph/0012027, 2000
222000
Traveling waves and shocks in a viscoelastic generalization of Burgers' equation
V Camacho, RD Guy, J Jacobsen
SIAM Journal on Applied Mathematics 68 (5), 1316-1332, 2008
192008
Traveling waves and shocks in a viscoelastic generalization of Burgers' equation
V Camacho, RD Guy, J Jacobsen
SIAM Journal on Applied Mathematics 68 (5), 1316-1332, 2008
192008
A Liouville-Gelfand equation for k-Hessian operators
J Jacobsen
The Rocky Mountain Journal of Mathematics, 665-683, 2004
192004
As flat as possible
J Jacobsen
SIAM review 49 (3), 491-507, 2007
132007
Approximations of continuous Newton's method: an extension of Cayley's problem.
J Jacobsen, O Lewis, B Tennis
Electronic Journal of Differential Equations (EJDE)[electronic only] 2007 …, 2007
92007
A globalization of the implicit function theorem with applications to nonlinear elliptic equations
JT Jacobsen
62001
A boundary value problem for integrodifference population models with cyclic kernels
J Jacobsen, T McAdam
Discrete Contin Dyn Syst Ser B (to appear), 2014
52014
Bifurcation problems associated with Monge-Ampere operators
JT Jacobsen
The University of Utah, 1999
31999
Regular solutions to elliptic equations
A Castro, JT Jacobsen
2023
Teaching From the Unknown
J Jacobsen
Journal of Humanistic Mathematics 11 (1), 318-322, 2021
2021
Selling Mathematics: Service & Quality
J Jacobsen
Journal of Humanistic Mathematics 3 (2), 127-130, 2013
2013
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20